# SDR IPXA201906143249

- Difficulty date: June 10, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772519202
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRFWD LOWER CARGO DOOR SURROUNDING HAS GOUGE ON EDGE OF FUSELAGE SKIN FR20 APPROX. STGR 40RH.BLENDED DAMAGE, FOUND TO BE WITHIN LIMITS AND RESTORE SURFACE IAW A300-600 SRM 53-13-12.
